# SDR SIMA2012030004

- Difficulty date: January 27, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 17,719 hours, 15,248 cycles
- System (JASC): 2440 · External Power System
- Part: Unknown
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 4196 THE CREW REPORTED THEY NOTICED THE EXTERNAL POWER CONNECTED AND ASKED TO HAVE IT DISCONNECTED.  ONCE GROUND PERSONNEL DISCONNECTED, CABIN CEILING LIGHTS TURNED OFF FOLLOWED BY SLIGHT ELECTRICAL BURNING SMELL  THE AIRCRAFT WAS REMOVED FROM SERVICE.  ALL STATED ELECTRICAL PROBLEMS CAUSED BY USE OF EXTERNAL POWER WHILE MEL 24-9 IN EFFECT.  RESET POWER, ALL NORMAL WITH APU POWER APPLIED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
